I had s imilar incident about year ago. Deafness in both ears.
The ENT here, perscribed Predinsone for two weeks also, Mind you for the first days I took 16 pills (8 Twice) and then tappered back at two pills a day. (Yes the hearing loss did happen over night) After the Pred
the hearing returned and the testing proved with the some decibles as I had prior to complete loss.
For the record, I just days ago have endured my 4th stapectomy revision in the left ear.
I woke up with a Sudden Hearing Loss 2 months ago. Also with tinnitus, like a motor sound in my left ear. I was on Prednisone for over a week, and it didn't do a thing for my ear, but many other bad reactions. I also had hearing tests that showed I lost over half my hearing in my left ear. My doctor said there's only a 30% chance my hearing will return, but not to give up. I go back in 3 months, and he may do an MRI. I can't believe I went to bed a normal hearing person, and woke up in the morning with a big hearing problem! Good luck to you....hope you are soon back to normal.
I have recently had the exact same thing. Sudden hearing loss while watching TV with my friends. I've been prescribed prednisone as well. Just wondering, what were the bad reactions you experienced?
I tried prednisone and valtrex and it helped but I still can't understand people speak sometimes and it's very faint. I'm not sure if the valtrex damages the brain but sometimes it's due to a virus HSV1 or VZV. I'm tapering a month of prednisone now
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.